# SDR VNAA202402290022

- Difficulty date: January 23, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N566NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15353
- Aircraft time: 20,395 hours, 18,209 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC67017044
- Condition: Cracked
- Location: Lh Wing Tr Edge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WING RIB AT FLS 168.07 AT WING TRAILING EDGE STRUCTURE OF LH WING.    CRACKED WING RIB AT FLS 168.07 AT WING TRAILING EDGE STRUCTURE OF LH WING WAS REPAIRED PER REO 690-57-51-322 REV.--
